# SDR FDEA202109172321

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 30,926 hours, 17,488 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROXIMATELY 50 KNOTS FOR GEN  2 FAULT.  IDG2 FAULT LIGHT WAS FLICKERING PRIOR TO  GEN2 FAULT.  AFTER TAXIING CLEAR, GEN FAULT RESET  PER ECAM/QRH, BUT IDG2 FAULT CONTINUED TO FLICKER  FOR 10 MINUTES.  MEL  17SEP21 00:38   MEM U  RELEASED FOR SERVICE PER MEL : 24-11-01-B  CATEGORY : B EXPIRATION : 19SEP21  "MEL 24-11-01-B: GEN 2 - INOP. APU GEN MUST BE USED  TO POWER AFFECTED BUS THROUGHOUT FLIGHT. VERIFY AND  RECORD IN AML/EAML THAT OIL QTY OF IDG IN  DISCONNECT MODE, REMAINING OPERATIVE IDG, AND APU  ARE CHECKED ONCE EACH FLIGHT DAY."  RH IDG DISCONNECTED AND PLACED ON MEL  24-11-01-B. FOUND RH IDG OIL LOW AND APPEARS TO  HAVE BEEN LEAKING BEFORE DISCONNECTING.  C/7286448           RH IDG DISCONNECTED AND PLACED ON MEL  24-11-01-B
